EconPapers    
Economics at your fingertips  
 

Sample Cross‐correlations for Moving Averages with Regularly Varying Tails

Mark M. Meerschaert and Hans‐Peter Scheffler

Journal of Time Series Analysis, 2001, vol. 22, issue 4, 481-492

Abstract: We compute the asymptotics of the sample cross‐correlation between two scalar moving averages whose IID innovations have regularly varying probability tails with different tail indices.

Date: 2001
References: Add references at CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
https://doi.org/10.1111/1467-9892.00236

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bla:jtsera:v:22:y:2001:i:4:p:481-492

Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0143-9782

Access Statistics for this article

Journal of Time Series Analysis is currently edited by M.B. Priestley

More articles in Journal of Time Series Analysis from Wiley Blackwell
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-19
Handle: RePEc:bla:jtsera:v:22:y:2001:i:4:p:481-492